# SDR 95ZZZX5154

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Part time: 15,880 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA/JAX - FLT 3451 - DURING PRE-FLIGHT WALK-AROUND, FOUND 2 RED FLOOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY AT SEATS 1DF.
